# SDR SWAA2022020931313

- Difficulty date: February 10, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; L/H STA.735-817; L/H Z-ANGLE HAVE CORROSION AROUND THE FASTENER HOLES. / VERIFIED MATERIAL LOSS AND LIMITS ORIG '7'. .040' 'LOSS OF 025' WITH .004' ALLOWED IS OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2 FIG 109 DETAIL D. REMOVED & REPLACED L/H Z-ANGLE IAW B737-700 SRM 53-00-53-2R-5 REPAIR 5; STA 727 C + 18 TO 847 LBL 25. TAG: A95297
